Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 24, 2014, 01:00:10 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 639907
  • Total Topics: 48584
  • Online Today: 173
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 152
Total: 157

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Vomitting & blood  (Read 1246 times)

0 Members and 1 Guest are viewing this topic.

Offline jackfrost

  • Member
  • Posts: 93
Vomitting & blood
« on: February 07, 2011, 08:40:11 PM »
Things are just not going my way. Today I had to be up at 6 am for work (no sleeping for 11 hours) and I felt like I was hit by a bus. I got my ass out of bed and got to work. All day I felt disoriented - unable to concentrate, was also feeling nausea's off and on and having stomach pains off and on.

By the time I got home I was feeling a little bit better and was craving pizza - I caved and got some pizza and wings. I ate a couple of slices and a few wings and instantly felt disgusting - my body was not happy and guess what? Got to vomit again!

This time though after the third time of vomiting I noticed there was bright red blood - and yes it was definitely blood not pizza sauce

Could this be from me throwing up so much on Saturday morning? Maybe I caused a tear in my throat or should I treat this as serious and go to the fun old hospital?

Offline Hellraiser

  • Member
  • Posts: 4,136
  • Semi-misanthropic
Re: Vomitting & blood
« Reply #1 on: February 07, 2011, 08:45:37 PM »
You're just having a rough go of it.  The disoriented, slightly dazed, and nausea all sounds like atripla.  The vomiting definitely does not.  I think you have 2 separate things going on.  If this has been ongoing for a while you may want to go see a doctor.  Also even when I was new to the regimen after 2-3 hours I no longer felt any of the sides.

Offline jackfrost

  • Member
  • Posts: 93
Re: Vomitting & blood
« Reply #2 on: February 07, 2011, 09:36:42 PM »
I forgot we have a 24 hour healthlink line we can call where we can talk to a nurse (my friend dutifully reminded me lol) so I gave them a call - they didn't seemed too concerned, they said because it was a little amount of blood I most likely ruptured a blood vessel from the violent puking on Saturday morning which was most likely food poisoning.

I don't think my stomach was fully recovered from Saturday - pizza was probably a bad idea - that's what I get for giving into my cravings - sometimes I think I am worse than a pregnant lady lol

Tonight is pill #4 - hopefully the side affects won't be as bad tomorrow.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.